My last menstrual cycle was on 19 Jan and on 25th Jan I had unprotected sex with my husband. I took an ipill on 27th Jan and after on week ie on 3rd Feb I started bleeding again for 5 days. After a week in the afternoon I vomited twice and my stomach was also upset and there was pain in the upper abdomen. I even showed it to a doctor and he gave me medicine saying its a slight infection and I became fine. Now Is that bleeding happened coz of ipill? And still my periods are due. I even took a pregnancy test today in d morning and it was negative. Nw Wat am I supposed to do?
Like the answers? Chat privately with the doctor of your choice
It does not sound like you have any reason to be worried.Withdrawal bleeding happens around this time. women expect this from 4 he after taking tablet or upto. 5 to 7 days after taking it. almost all women will get it in that time frame. Withdrawal bleeding is the period that women on the pill get. It is caused by the pill hormones withdrawing from your body (ipill is just a very strong birth control pill).
Your next few cycles my be disturbed. They may be late, early or even absent. Take a pregnancy test at the time your next period should have ended, if it doe
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.